Academic Journals Database
Disseminating quality controlled scientific knowledge

On Some Parametric Generalized Measures of Fuzzy Information, Directed Divergence and Information Improvement

ADD TO MY LIST
 
Author(s): Tanuj Kumar | Rakesh Kumar Bajaj | Nitin Gupta

Journal: International Journal of Computer Applications
ISSN 0975-8887

Volume: 30;
Issue: 9;
Start page: 5;
Date: 2011;
Original page

Keywords: Fuzzy Sets | Fuzzy information measure | Fuzzy Directed Divergence | Total ambiguity | Fuzzy Information improvement measure

ABSTRACT
In the present communication, we have introduced two new parametric generalizations of some existing measures of fuzzy information and two parametric directed divergence measures with the proof of their validity. We studied some measures of total ambiguity and new generalized measures of fuzzy information improvement. Further, particular cases of fuzzy entropy and directed divergence measures are also discussed.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions